# SDR TC8A98037

- Difficulty date: June 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N182SK
- Make and model: Doug DC-8F-55
- Aircraft serial: 45817
- System (JASC): 2760 · Drag Control System
- Part: Control Cable
- Condition: Broken
- Location: Lt Spoiler
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT CONTROL CHECK, NO SPOILER PRESSURE DROP ON AILERON CHECK WHEN CHECKING THE LEFT SIDE.  FOUND LT OUTBD SPOILER RETRACT CABLE BROKEN.  REPLACED CABLE AND TEST/ADJ AS PER MM 2736-0.
